# SDR HNAA2020102600291

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 49,777 hours, 43,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: INTERIOR REAR EXIT LOCATOR LIGHT INOPERABLE (EMERGENCY LIGHT).  ACTION TAKEN: REMOVED HEADLINER PANEL IN REF TO AMM TASK 25-22-04-000-802-A.  IN ORDER TO GET ACCESS TO EMERGENCY LIGHT INVERTERS.  DISCONNECTED AND RECONNECTED NR 5 EMERGENCY LIGHT INVERTER AND TURNED ON EMERGENCY LIGHT AND FOUND ALL LIGHT TO BE WORKING CORRECTLY.  REINSTALLED HEADLINER PANEL, IN REF TO AMM TASK 25-22-04-400-A.  PERFORMED OPERATIONS CHECK 33-50-00-700-801-A.  OPERATIONS CHECK GOOD.  OK FOR SERVICE.
